A case of contrast-induced encephalopathy using iodixanol.
Аннотация
PURPOSE: To document a heretofore unreported complication of the contrast agent iodixanol during an endovascular procedure.
CASE REPORT: A 76-year-old woman with a history of coronary artery disease was admitted to the emergency department for recurrent transient ischemic attacks. Before combined percutaneous transluminal coronary angioplasty and carotid artery stenting (CAS) using iodixanol, the patient suffered from concomitant unstable angina and recurrent transient ischemic attacks. The total amount of iodixanol used during the CAS procedure was 300 mL. Contrast-induced encephalopathy, which manifested as aphasia, stupor, and full hemiparesis immediately after the combined procedure, was diagnosed by urgent computed tomography. Treatment was based on anti-edema drugs, and the patient made a complete recovery within 48 hours, without any neurological sequelae.
CONCLUSION
Although previously reported in relation to other types of contrast media, contrast-induced encephalopathy has never been described as a complication of an endovascular procedure using iodixanol.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.